Patient :I've recently started on Yasmin birth control. My period sometimes has false starts however where it comes stops and comes again. Some times it may stop again and come again. When it starts for real the flow lasts about 5 days and stops. I ended up starting Yasmin on a false star not realizing it was a false start as I'd had a false start 2 days before and the flow continued for a couple days. Then my period stopped (it was a false start) then came again. As I was advised to take the yasmin everyday after starting, I continued doing so. It has been 9 days since I think my period actually started and I am still bleeding significantly (ie a heavy flow that has clotting). I get some pain and feel nauseous but the pain is not at its usual intensity and im not vomiting. Can you please advise what is possibly causing me to still have a period after 9 days of constant, steady, heavy bleeding with clotting and advise me of what to do?
Symptoms: Excessive menstural bleeding continuing past 9 days of constant, steady, heavy bleeding with clotting.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.